Journal of Symbolic Logic

Review: Ruth C. Barcan, A Functional Calculus of First Order Based on Strict Implication

W. V. Quine

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 11, Issue 3 (1946), 96-97.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183391554

JSTOR
links.jstor.org

Citation

Quine, W. V. Review: Ruth C. Barcan, A Functional Calculus of First Order Based on Strict Implication. J. Symbolic Logic 11 (1946), no. 3, 96--97. https://projecteuclid.org/euclid.jsl/1183391554


Export citation